# SDR DALA2022111707416

- Difficulty date: November 15, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N822DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 49,219 hours, 22,995 cycles
- System (JASC): 4990 · APU Oil System
- Part: Duct
- Condition: Contaminated
- Location: Apu Bleed Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SHIP 6822 DIRTY SOCK SMELL ON DECENT. CORRECTIVE ACTION: C/W NO GO ODI CK LIST FOR SMELL FROM PNEU SOURCE. FOUND EVIDENCE OF OIL IN APU BLEED DUCT AFT OF 'P' DOME, REF B757 FIM 21-00-01/301. RAN #1 + 2 ENGS FOR PACK BURN OUT, NO ADVERSE SMELLS NOTED. R /R L AND R RECIRC FILTERS IAW B757 AMM 21-25.
